# SDR DHL2002806002

- Difficulty date: February 8, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RT MAIN GEAR DOWN GREEN LIGHT FAILS TO ILLUMINATE UNTIL A GO AROUND IUS ACCOMPLISHED AND REPEATED CYCLING OF THE GEAR.  INSPECTED INDICATING GEAR DOWN AND FOUND FAULTY LAMP.  RELAMPED AND OPS CHECK GOOD IAW 33-10-0.
